On the limit distribution of the correlogram of a stationary Gaussian process with weak decrease in correlation

Authors

  • N. N. Leonenko
  • A. Yu. Portnova

Abstract

An example of the non-Gaussian limit distribution of the statistical estimate of the correlation function of a stationary Gaussian process with unbounded spectral density (or with a nonintegrable correlation function) is given.

Published

25.12.1993

Issue

Section

Research articles

How to Cite

Leonenko, N. N., and A. Yu. Portnova. “On the Limit Distribution of the Correlogram of a Stationary Gaussian Process With Weak Decrease in Correlation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 12, Dec. 1993, pp. 1635–1641, https://umj.imath.kiev.ua/index.php/umj/article/view/5971.